Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 15 > Mar. 2021

 

 

On Odd Average Harmonious Labeling of Graphs, Volume 15, No. 2 (Mar. 2021), PP:109-114

doi:10.18576/amis/150201

for Subscribers only

Authors:
Porpattama Hammachukiattikul - Department of Mathematics, Phuket Rajabhat University, Phuket 83000, Thailand
Grienggrai Rajchakit - Department of Mathematics, Faculty of Science, Maejo University, Sansai 50290, Chiang Mai, Thailand
Vediyappan Govindan - Department of Science and Humanities DMI - St John The Baptist University, P.O Box. 406, Mangochi, Malawi, Central Africa
S. Dhivya - Department of Mathematics, Sri Vidya Mandir Arts & Science College, Katteri, Uthangarai, India
Nallappan Gunasekaran - Department of Mathematical Sciences, Shibaura Institute of Technology, Saitama 337-8570, Japan
R. Vadivel - Department of Mathematics, Phuket Rajabhat University, Phuket 83000, Thailand
Bussakorn Hammachukiattikul - Department of Basic sciences and Mathematics, Faculty of Engineering, Thai-Nichi institute of Technology, Bangkok, 10250, Thailand

 

The Banach Algebra of Bounded Φ-Variation Functions on Compact Subsets of C, Volume 15, No. 2 (Mar. 2021), PP:115-122

doi:10.18576/amis/150202

for Subscribers only

Authors:
Mireya R. Bracamonte - Escuela Superior Polite ́cnica del Litoral, ESPOL, Facultad de Ciencias Naturanes y Matema ́ticas, Campus Gustavo Galindo Km. 30.5 V ́ıa Perimetral, P.O. Box 09-01-5863, Guayaquil, Ecuador
Jurancy J. Ereu ́ - Universidad Centroccidental Lisandro Alvarado, Decanato de Ciencias y Tecnolog ́ıa,Barquisimeto, Venezuela
Luz E. Marchan M. - Escuela Superior Polite ́cnica del Litoral, ESPOL, Facultad de Ciencias Naturanes y Matema ́ticas, Campus Gustavo Galindo Km. 30.5 V ́ıa Perimetral, P.O. Box 09-01-5863, Guayaquil, Ecuador

 

An Investigation on Int-Soft Interior Hyperideals in Ordered Ternary Semihypergroups, Volume 15, No. 2 (Mar. 2021), PP:123-129

doi:10.18576/amis/150203

for Subscribers only

Authors:
Aakif Fairooze Talee - Department of Mathematics, Jamia Millia Islamia, New Delhi-110025, India
Mohammad Yahya Abbasi - Department of Mathematics, Jamia Millia Islamia, New Delhi-110025, India
Kostaq Hila - Department of Mathematical Engineering, Polytechnic University of Tirana, Tirana 1001, Albania

 

Dynamics Behaviors of a Hybrid Switching Epidemic Model with Le ́vy Noise, Volume 15, No. 2 (Mar. 2021), PP:131-142

doi:10.18576/amis/150204

for Subscribers only

Authors:
Amine El Koufi - Department of Mathematics and Computer Science, Faculty of Sciences Ben MíSik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco
Abdelkrim Bennar - Department of Mathematics and Computer Science, Faculty of Sciences Ben MíSik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco
Noura Yousfi - Department of Mathematics and Computer Science, Faculty of Sciences Ben MíSik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco

 

Solution of a Class of Advanced-Retarded Differential Equations, Volume 15, No. 2 (Mar. 2021), PP:143-146

doi:10.18576/amis/150205

for Subscribers only

Authors:
He ́ctor M. Moya-Cessa - Instituto Nacional de Astrof ́ısica, O ́ ptica y Electro ́nica, Calle Luis Enrique Erro 1, Santa Mar ́ıa Tonantzintla, Puebla, 72840, Mexico

 

Multiply Censored Partially Accelerated Life Testing for Power Function Model, Volume 15, No. 2 (Mar. 2021), PP:147-152

doi:10.18576/amis/150206

for Subscribers only

Authors:
Showkat Ahmad Lone - Basic Science Department, College of Science and Theoretical Studies, Saudi Electronic University, Jeddah-M, Kingdom of Saudi Arabia

 

Geometric Phase of a Moving Four-Level Lambda-Type Atom in a Dissipative Cavity, Volume 15, No. 2 (Mar. 2021), PP:153-163

doi:10.18576/amis/150207

for Subscribers only

Authors:
Sameh. T. Korashy - Department of Mathematics, Faculty of Science, Sohag University, 82524, Sohag, Egypt
Mohammed A. Saleem - Department of Mathematics, Faculty of Science, Sohag University, 82524, Sohag, Egypt
T. M. El-Shahat - Department of Mathematics, Faculty of Science, Al-Azhar University, 71524, Assiut, Egypt

 

Geodetic Number Of Circulant Graphs Cm({2,4,...,⌊m/2⌋ −1,⌊m/2⌋}), Volume 15, No. 2 (Mar. 2021), PP:165-169

doi:10.18576/amis/150208

for Subscribers only

Authors:
Manal Al-Labadi - Department of Mathematics, Faculty of Arts and Sciences, University Of Petra, Amman, Jordan

 

The Critical Exponent to Cauchy Problem for a Time Fractional Semi-Linear Equation with a Structural Damping, Volume 15, No. 2 (Mar. 2021), PP:171-177

doi:10.18576/amis/150209

for Subscribers only

Authors:
Khaoula Bouguetof - Laboratory of Mathematics, Informatics and Systems, University of Larbi Tebessi, Tebessa, Algeria

 

Statistical Inference of NH Distribution under Joint Type-I Hybrid Censoring Scheme, Volume 15, No. 2 (Mar. 2021), PP:179-188

doi:10.18576/amis/150210

for Subscribers only

Authors:
Hassan M. Aljohani - Department of Mathematics & Statistics, Faculty of Science, Taif University, Taif, 21944, Saudi Arabia

 

Properties of Motion of the Infinitesimal Variable Mass Body in the Well Known Circular Restricted Three-Body Problem with Newtonian and Yukawa Potential, Volume 15, No. 2 (Mar. 2021), PP:189-197

doi:10.18576/amis/150211

for Subscribers only

Authors:
Abdullah A. Ansari - International Center for Advanced Interdisciplinary Research (ICAIR), Ratiya Marg, Sangam Vihar, New Delhi, India
Mehtab Alam - International Center for Advanced Interdisciplinary Research (ICAIR), Ratiya Marg, Sangam Vihar, New Delhi, India
Kalu Ram Meena - Department of Mathematics, Acharya Narendra Dev College,University of Delhi, Delhi-110019, India
Ashraf Ali - Faculty of Computer Studies, Arab Open University, Kingdom of Bahrain

 

The Destructive Cure Rate Regression in Cancer Prognosis and Prediction, Volume 15, No. 2 (Mar. 2021), PP:199-206

doi:10.18576/amis/150212

for Subscribers only

Authors:
Vicente G. Cancho - ICMC, Universidade de Sa ̃o Paulo, Sa ̃o Carlos, SP, Brazil
Gauss M. Cordeiro - Departamento de Estat ́ıstica, Universidade Federal de Pernambuco, Recife, PE, Brazil
Gladys Barriga - FEB, Universidade Estadual Paulista, Bauru, SP, Brazil
Edwin M. M. Ortega - Departamento de Cieąncias Exatas, ESALQ, Universidade de Sa ̃o Paulo, Piracicaba, SP, Brazil
Michael W. Kattan - Department of Quantitative Health Sciences, Cleveland Clinic, Desk JJN3-01, USA

 

Physical and Dynamical Properties of the Atomic Spectrum and Squeezing of Information Entropy of Su(1,1) Interacting with Single Qubit, Volume 15, No. 2 (Mar. 2021), PP:207-210

doi:10.18576/amis/150213

for Subscribers only

Authors:
Haifa S. Alqannas - Department of Physics, Faculty of Science, University of Jeddah, Jeddah, Saudi Arabia

 

New Method to Optimize the Fully Neutrosophic Linear Programming Problems, Volume 15, No. 2 (Mar. 2021), PP:211-216

doi:10.18576/amis/150214

for Subscribers only

Authors:
A. M. ElHadidi - Engineering Mathematics and Physics Department, Faculty of Engineering, Future University in Egypt, Cairo, Egypt
O. E. Emam - Information Systems Department, Faculty of Computers and Artificial Intelligence, Helwan University, Cairo, Egypt
A. M. Abdelfadel - Mathematics Department, Faculty of Science, Suez Canal University, Ismailia 41522, Egypt

 

A Novel Technique for Numerical Approximation of 2 Dimensional Non-Linear Coupled Burgersí Equations using Uniform Algebraic Hyperbolic (UAH) Tension B-Spline based Differential Quadrature Method, Volume 15, No. 2 (Mar. 2021), PP:217-239

doi:10.18576/amis/150215

for Subscribers only

Authors:
Varun Joshi - Department of Mathematics, Lovely Professional University, Punjab, India
Mamta Kapoor - Department of Mathematics, Lovely Professional University, Punjab, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved